# SDR CA141118005

- Difficulty date: November 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,840 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 73700101034
- Condition: Misinstalled
- Location: Rt Winglet
- Part time: 1,725 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT VISIT TO AMO #20-12 TASK CARD 57-960-02-01 EXT INSP OF WINGLET WAS CARRIED OUT, 19 FASTENERS ON THE RH SPLIT SCIMITAR WINGLET WERE FOUND TO BE LOOSE AND PULLED WITH A MAXIMUM FASTENERS PROTRUSION ON .125Ï¿½ NOTE: AREA 1 THERE WERE FIVE CONSECUTIVE FASTENERS AFFECTED, AND AT AREA 2, THERE WERE 14 CONSECUTIVE FASTENERS AFFECTED.
